| Model Number |
HT70PM-JP-NA |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter from the facility could not be provided due to (b)(6) privacy regulation.Medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.It was reported that a third party service provider performed the repair.Failure confirmation, cause, or relationship to the event could not be determined since no product was returned for evaluation or made available to medtronic.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that while in use on a patient, the ht70 ventilator generated a system error and ventilation stopped.The patient was removed from the ventilator and manually ventilated via bag then placed on an alternate ventilator without harm.
Event or Problem Description
The patient was removed from the ventilator and manually ventilated via bag then placed on an alternate ventilator without harm.
Additional Manufacturer Narrative
Correction: section h6 evaluation code method.Result and conclusion h3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, the ht70 v entilator generated a system error and ventilation stopped.The device was available for evaluation.It was reported that a third party service provider performed the repair.One ht70 control board was received for failure analysis.Initial inspection of the board revealed evidence of shorting at capacitor c92.The c92 shorting would likely result in power loss of the unit.The component was not removed and replaced with another capacitor for further testing due to the thermal damage to the pcba.Verified customers reported symptom, root cause identified as c92 short.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality s pecifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.